CHEN Jian-da, WANG Ping, ZHANG Lu. The Enumeration of Jordan′s Normal Form of k-nilpotent Matrices[J]. 2019, 24(4): 139-142.
DOI:
CHEN Jian-da, WANG Ping, ZHANG Lu. The Enumeration of Jordan′s Normal Form of k-nilpotent Matrices[J]. 2019, 24(4): 139-142.DOI: 10.15938/j.jhust.2019.04.023.
The Enumeration of Jordan′s Normal Form of k-nilpotent Matrices
the nilpotent matrices has good properties. In this paper
we mainly discuss the enumeration problem of the Jordan′s normal form of 4-nilpotent matrix. We get conclusions including the calculation formulas of the Jordan′s normal form of 4-nilpotent matrix and calculation formulas of the Jordan′s normal form of 4-nilpotent matrix with constant is presented. Then
We have the calculation formulas of Jordan′s normal form of n×n k-nilpotent matrix by iteration.